# SDR V0XD20220127001

- Difficulty date: December 31, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON LOWER SILL AT AFT CARGO DOOR. CORRECTIVE ACTION: REMOVED AND REPLACE (P/N: MM670-35655-003) LOWER SILL AT AFT CARGO DOOR IAW CRJ 700 SRM 51-42-21-001-001 AND 51-42-13-001-001.
